# SDR REXA201100735

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 18,932 hours, 16,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY TO FA FLASHLIGHT IAW AMM 25-61-04.  NO FIX 'VERIFIED PART EFFECTIVITY'.  REMOVED AND REPLACED FA EMERGENCY FLASHLIGHT ASSY IAW AMM 25-61-04.  OPC GOOD. "VERIFIED PART EFFECTIVITY".
